# SDR ASAA11510807

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,184 hours, 4,288 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004231
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,018 hours, 6,615 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG GEN "DRIVE" LIGHT NOT ON W/ ENG NOT TURNING BULB CHECKS OK.  REPLACED NR 2 IDG WITH NEW REF: AMM 24 11 11.  FIM 24 11 00 DETERMINED INTERNAL IDG FAULT SWITCH (DRIVE) DEFECTIVE.  NR 2 IDG OPS CHECK GOOD REF: AMM TASK 24 11 00.
